# SDR COMA0670225

- Difficulty date: December 22, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 8,435 hours, 6,162 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 54011485
- Part serial: 339
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 10,430 hours, 7,661 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5255 - EN ROUTE CVG-MKE RECEIVED A LEFT COWL ANTI-ICE CAUTION, FLIGHT RETURNED TO CVG.  REPLACED THE LEFT ENGINE COWL ANTI-ICE VALVE.
